# SDR F3LA2011051800640

- Difficulty date: May 13, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N204FR
- Make and model: Airbus A320-214
- Aircraft serial: 2325
- Aircraft time: 20,918 hours, 8,016 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: False Activation
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

C-CHECK: LT OVERWING EXIT DOOR SLICE ARMED LIGHT, ON SIDEWALL PANEL, WILL NOT GO OUT WITH THE DOOR REMOVED.  R & R FWD LT EMERGENCY EXIT PROX SWITCH, OPS CHECKS GOOD AMM 52-73-11-00-003 AND 52-73-11-400-003.  R & R LT SLICE ARMED INDICATOR LIGHT, OPS CHECKED GOOD IAW AMM 52.73-21-400-003.  ALSO FOUND FWD EMERGENCY EXIT DOOR SLICE SWITCH TARGET NOT ALIGNED PROPERLY. RE-ALIGNED REF 52-73-21-003-400-003.
